Existence and Nonexistence Results for Classes of Singular Elliptic Problem
Peng Zhang and
Jia-Feng Liao
Abstract and Applied Analysis, 2010, vol. 2010, 1-10
Abstract:
The singular semilinear elliptic problem in , in , on , is considered, where is a bounded domain with smooth boundary in , , and are three positive constants. Some existence or nonexistence results are obtained for solutions of this problem by the sub-supersolution method.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/435083.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/435083.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:435083
DOI: 10.1155/2010/435083
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().